Tamiflu psychosis

Six-year-old Texas girl ‘hallucinated and tried to jump out a window’ after taking TAMIFLU to treat her fever

  • A family from Allen, Texas gave Tamiflu to treat their six-year-old daughter
  • Shortly after administering the treatment, they said that their daughter began exhibiting alarming side effects
  • They reported her experiencing hallucinations and and an attempt, they believe, to hurt herself
  • New CDC data shows that this year has been especially deadly, with 20 children and more than 85 adults succumbing to the flu already this season 

Read more: http://www.dailymail.co.uk/news/article-5267113/Tamiflu-leaves-six-year-old-Texas-girl-psychosis.html#ixzz55Ic2NSSN
Follow us: @MailOnline on Twitter | DailyMail on Facebook

1 Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s